# SDR SWAA2020041420407

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 450-500D; W.L. 155; L.B.L. 21. / REMOVED AND REPLACED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS400-500D; WL.155; LBL-21 IAW SRM 51-40-02 PAR D DWG# 143A7500; AND LOCATED (1EA) SIDE PLATE REPAIR AT BS480+10 FROM MATERIAL BAC1496-444; LOT# 1419983-2 IAW SRM 53-00-53-2R-G TABLE 201 Ï¿½2Ï¿½ FIG.202. 59202U 20MAR20
